# SDR SWAA022048

- Difficulty date: September 2, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 38,597 hours, 38,392 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bushing
- Part number: NAS561P3
- Condition: Worn
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E FLAP HANDLE WOULD NOT MOVE PAST 5 DEGREES.  REMOVED AND REPLACED T/E FLAP HANDLE BUSHING PER MM.
